Certain classes of finite sums that involve generalized Fibonacci and Lucas numbers

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Melham, Ray en_US
dc.date.accessioned 2009-12-21T03:50:47Z
dc.date.available 2009-12-21T03:50:47Z
dc.date.issued 2004 en_US
dc.identifier 2004000089 en_US
dc.identifier.citation Melham Ray 2004, 'Certain classes of finite sums that involve generalized Fibonacci and Lucas numbers', Fibonacci Assoc, vol. 42, pp. 47-54. en_US
dc.identifier.issn 0015-0517 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5654
dc.publisher Fibonacci Assoc en_US
dc.relation.isbasedon http://www.fq.math.ca/Papers1/42-1/quartmelham01_2004.pdf
dc.title Certain classes of finite sums that involve generalized Fibonacci and Lucas numbers en_US
dc.parent Fibonacci Quarterly en_US
dc.journal.volume 42 en_US
dc.journal.number en_US
dc.publocation Aurora en_US
dc.identifier.startpage 47 en_US
dc.identifier.endpage 54 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 974601 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.staffid 974601 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record